# SDR SWAA2024022342312

- Difficulty date: January 17, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGTH ASSY AT PASSENGER CABIN 2024-68896<[01] REPLACED EMERGENCY EXIT LIGTH ASSY AT PASSENGER CABIN IAW B737-800 AMM 33-51-01-960-802;[02] CORRECTED STEP 1  REPLACED EMERGENCY EXIT LIGTH ASSY AT PASSENGER CABIN IAW B737-800 AMM 33-51-01-960-802 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED EMERGENCY EXIT LIGTH ASSY AT PASSENGER CABIN IAW B737-800 AMM 33-51-01-960-802 SEE INDIVIDUAL SIGN OFF BELOW
